# SDR UIEA2020031600446

- Difficulty date: March 13, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,601 hours, 15,201 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 9700C1ABF23A
- Part serial: 660709
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING PORTABLE O2 (UPPER) AND L-1 BOTTLES READING ZERO.( TRANSFERRED TO MDDR 125739, MEL 35-31-01, CAT "D", DUE DATE 11JUL20, PLACARDS INSTALLED.  LP  1120033:   REMOVED AND REPLACED PORTABLE OXYGEN CYLINDER IAW AMM 35-31-01 . MDDR 125739 CLEARED. PLACARDS REMOVED.  )
